Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering with high fever and white mucus is coming out

sir, my daughter is 3 year old .she was in antibiotics for 15 days due to blood and urine infection. at times she was having fever upto 104.6. now she is ok but in laterine white mucous is coming out . what medicine ,test, food advise regards pankaj kumar dhakar 079-26861205
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
After taking antibiotics or long time it is usual to get some mucous in the stool as the normal healthy bacterial flora of the intestines reduces with the antibiotics. To treat, you can give her plenty of curd or lassi to have and give her a sachet of prebiotic and probiotics at least twice daily
Dr. Rakhi Tayal
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor